Breakdown of Smoothness for the Muskat Problem

Ángel Castro, Diego Córdoba, Charles Fefferman, Francisco Gancedo

Research output: Contribution to journalArticle

38 Scopus citations

Abstract

In this paper we show that there exists analytic initial data in the stable regime for the Muskat problem such that the solution turns to the unstable regime and later breaks down, that is, no longer belongs to C4.

Original languageEnglish (US)
Pages (from-to)805-909
Number of pages105
JournalArchive for Rational Mechanics and Analysis
Volume208
Issue number3
DOIs
StatePublished - 2013

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Breakdown of Smoothness for the Muskat Problem'. Together they form a unique fingerprint.

  • Cite this